# SDR UIEA2017011700051

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 898,613 hours, 17,113 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE OTBD THRUST REVERSER TRANSLATING COWL HAS DAMAGED AT INNER SURFACE, 8:00 POS AFT EDGE  REPAIRED IAW CMM 78-32-32, OPS CHECKED GOOD IAW AMM 78-31-00.
